Nuromol Strong Pain Relief Tablets 6 pack Ibuprofen 200mg Paracetamol 500mg

In stock
$8.00
General Information Nuromol Tablets offers double action pain relief. What this medicine is used for: Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation associated with: - Back pain. - Period pain. - Cold & flu symptoms. - Muscular pain. - Sore throat. - Rheumatic pain & non-serious arthritic pain. - Dental pain. - Migraine headache. - Tension headache. - Headache. 8 hourly dosing. Boxed Contents: 6 tablets Size: 6 Pack
Information Nuromol contains two active ingredients that together provide dual action pain relief in just 1 tablet. Key Features Nuromol contains 2 active ingredients (Ibuprofen and Paracetamol) for dual action pain relief in a single tablet. Starts to be absorbed from 5 mins^ with pain relief starting from 15 minutes** ^Unpublished study Dewland PM et al 2008 (Sponsored by RB) **Mehlisch DR et a 2010 (sponsored by RB) With the powerful combination of 2 ingredients, Nuromol provides up to 8 hours pain relief. Effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, pain associated with cold & flu symptoms. Dual action formula for strong pain relief in just one tablet. From the same makers as Nurofen #1 ibuprofen brand in Australia* *Nielsen scan sales MAT 08.11.2020
More Information
Directions Directions Take with water. Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unles
Additional Info GimmeNow Online Store
Ingredients Ingredients colloidal anhydrous silica croscarmellose sodium macrogol 3350 magnesium stearate microcrystalline cellulose polysorbate 80 polyvinyl alcohol purified talc stearic acid titanium dioxide Active Ingredients: ibuprofen 200 mg, paracetamol 500 mg
Warnings Warnings Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to the hospital straight
Brand Nuromol
Short Description General Information Nuromol Tablets offers double action pain relief. What this medicine is used for: Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation associated with: - Back pain. - Period pain. - Cold & flu symptoms. - Muscular pain. - Sore throat. - Rheumatic pain & non-serious arthritic pain. - Dental pain. - Migraine headache. - Tension headache. - Headache. 8 hourly dosing. Boxed Contents: 6 tablets Size: 6 Pack
Write Your Own Review
You're reviewing:Nuromol Strong Pain Relief Tablets 6 pack Ibuprofen 200mg Paracetamol 500mg
Your Rating
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Nuromol Strong Pain Relief Tablets 6 pack Ibuprofen 200mg Paracetamol 500mg

$8.00